# SDR 2008UALA05725

- Difficulty date: September 14, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 40,180 hours, 4,773 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9F19948501
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE ILLUMINATION LIGHT INOP.  FOUND LIGHT INOPERATIVE.  REPLACED LAMP.  OP CHECKS GOOD.
